The generalized exponential rational function and Elzaki-Adomian decomposition method for the Heisenberg ferromagnetic spin chain equation


Modern Physics Letters B, vol.35, no.12, pp.1-24, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 12
  • Publication Date: 2021
  • Doi Number: 10.1142/s0217984921502006
  • Journal Name: Modern Physics Letters B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC, zbMATH
  • Page Numbers: pp.1-24
  • Keywords: The generalized exponential rational function method, Elzaki&#8211, Adomian decomposition method, the Heisenberg ferromagnetic spin chain, NONLINEAR SCHRODINGER-EQUATION, KUNDU-ECKHAUS EQUATION, OPTICAL SOLITONS, INTEGRABLE MODEL, WAVE SOLUTIONS, DARK, DISPERSION, LAW
  • Bursa Uludag University Affiliated: Yes


In this paper, the Heisenberg ferromagnetic spin chain equation, which is a model with different magnetic interactions in the classical and semiclassical limits, is investigated using the generalized exponential rational function method. The reduction of the governing equation to a simpler ordinary differential equation by wave transformation is the first step of the procedure. A plurality of the exact solution is obtained by using the relevant method. Physical interpretations of some obtained solutions are also included. Particularly, upon choosing appropriate parameters, various plots are depicted. We achieve also a numerical solution corresponding to the initial value problem by the Elzaki–Adomian decomposition method and give comparative results in a table. Moreover, by using Maple, some graphical simulations are done to see the behavior of these solutions with choosing the suitable parameters.